# SDR SIMA20171019003

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 18,490 hours, 12,930 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 521033
- Part serial: SPP511091
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON SELECTING THE GEAR DOWN,  RECEIVED A STEERING INOP CAUTION MESSAGE. DURING GO AROUND, SELECTED GEAR UP AND HEARD A BANG FROM NOSE AREA AND A GEAR DISAGREE WITH RED DASHES, IN TRANSIT FROM NOSE GEAR. RAN CHECKLIST TO GET THREE GREEN.  REMOVED AND REPLACED NLG PISTON AND AXLE ASSEMBLY IAW AMM 32-21-20, LEAK CHECKED GOOD. PERFORMED NOSE WHEEL STEERING OPS CHECK IAW AMM 32-51-00.  OPS CHECKED GOOD.
